# SDR AALA20101008TUL11

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX TOOLING MARKS IN SKIN AT STATIONS 1316 TO 1322 LONGERON 19 LEFT.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER AARD 53-00.
